Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Aug 6, 2012, 3:16 PM CDT for Lincoln County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2012, 3:16 PM CDT (20:16 UTC)
- Expired
- Aug 6, 2012, 3:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
County Lincoln County, AR
The radar
The Little Rock radar (KLZK), 116 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2629 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
447 WWUS84 KLZK 062016 SPSLZK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 316 PM CDT MON AUG 6 2012 ARZ064-062045- LINCOLN AR- 316 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 345 PM CDT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GOULD...OR 13 MILES NORTHWEST OF DUMAS...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WARRENTON... MILLS... VARNER... TYRO... ROSE HILL... GOURD... GARRETT BRIDGE... GARNETT... FRESNO... CALHOUN... AVERY... WAGON BAYOU... PANTHER SLOUGH... MILLS SLOUGH... MERONEY... LITTLE GARNETT... HORSESHOE BRAKE... GIBSON BRAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3381 9157 3385 9182 3408 9167 3407 9156 TIME...MOT...LOC 2016Z 011DEG 9KT 3401 9164 $$ 62
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:36 PM CDT, 40 minutes earlier.
Area forecast discussion, Aug 6, 2:36 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 236 PM CDT MON AUG 6 2012 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT AMPLIFIED UPPER PATTERN ALREADY ESTABLISHED AT THIS TIME AND IS FORECASTED TO AMPLIFY EVEN MORE THROUGH THE PERIOD. UPPER PATTERN WILL BE CHARACTERIZED BY UPPER RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EAST. ALL MODELS IN BASICALLY GOOD AGREEMENT AND A BLEND OF FORECAST SOLUTIONS WILL BE FOLLOWED. AS THE PATTERN EVOLVES...MID SOUTH EXPECTED TO BE IN NORTHWEST FLOW ALOFT THROUGH THE PERIOD. ON THE SURFACE...LATEST ANALYSIS PLACES A DECAYING FRONTAL BOUNDARY ROUGHLY FROM DEQUEEN TO HELENA/WEST HELENA THAT IS EXPECTED TO SLOWLY SINK SOUTHWARD WITH TIME. WIDELY SCATTERED...DIURNALLY DRIVEN...CONVECTION IS EXPECTED ALONG AND SOUTH OF THE BOUNDARY THIS AFTERNOON AND WHILE A FEW WET MICROBURSTS CAN NOT BE RULED OUT IN THE HIGH PWATS ENVIRONMENT..THE INTENSITY SHOULD BE LESS THAN WHAT WAS EXPERIENCED YESTERDAY. THE BIGGEST DIFFERENCE TODAY IS TEMPERATURE DEW POINT SPREAD IS AROUND 20 DEGREES TODAY VERSUS AROUND 40 DEGREES SUNDAY. LATEST RADAR IMAGERY DOES SHOW NUMEROUS STORMS POPPING OFF AT THIS TIME. BOUNDARY EXPECTED TO EITHER SLOWLY SAG OR WASH OUT TONIGHT DEPENDING UPON WHICH MODEL YOU BUY AND WEAK SURFACE HIGH PRESSURE WILL KEEP THE AREA DRY ON TUESDAY. ALTHOUGH A STRAY SHOWER OR THUNDERSTORM CAN NEVER BE EXCLUDED...COVERAGE WILL BE SMALL ENOUGH TO EXCLUDE IN THE FORECAST AT THIS TIME. AS NORTHWEST FLOW DEEPENS...MODELS MOVE AN UPPER IMPULSE AND AN ASSOCIATED COLD FRONT THROUGH THE REGION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. ONLY SLIGHT CHANCE TO CHANCE POPS ARE JUSTIFIED AND UNFORTUNATELY...QPF DOES APPEAR MINIMAL. WHILE THE CHANCES OF WIDESPREAD PRECIPITATION DOES NOT APPEAR TO BE VERY HIGH...IT DOES APPEAR THE CHANCES OF TRIPLE DIGIT HEAT WILL BE ON THE DECLINE THANKS TO THE AFOREMENTIONED NORTHWEST FLOW ALOFT. GFS TEMPERATURES LOOK A LITTLE UNDERDONE WITH CURRENT GROUND MOISTURE LEVELS AND WILL LEAN TOWARDS THE SLIGHTLY WARMER ECMWF NUMBERS. && .LONG TERM...FRIDAY THROUGH MONDAY NORTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN OVER THE EXTENDED PATTERN. THE AREA OF HIGH PRESSURE THAT HAS BEEN SO DOMINANT OVER THE REGION AS OF LATE WILL WOBBLE TOWARDS THE WEST. AS THE HIGH PRESSURE SHIFTS WEST...NORTHWEST FLOW WILL RETURN. WITH THE NORTHWEST FLOW IN PLACE...A SERIES OF WEAK IMPULSES WILL BE ABLE TO TRAVERSE THE REGION AND BRING SLIGHT CHANCES OF RAIN TO THE STATE EACH AFTERNOON. ASSOCIATED WITH THE UPPER LEVEL IMPULSES...CLOUD COVER WILL ALSO BE ON THE RISE. THIS WILL HELP KEEP TEMPERATURES NEAR NORMAL THROUGH THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 94 69 95 / 10 10 10 10 CAMDEN AR 73 96 72 97 / 20 10 10 20 HARRISON AR 67 96 70 94 / 10 10 10 20 HOT SPRINGS AR 72 97 72 96 / 20 10 10 20 LITTLE ROCK AR 71 96 71 96 / 10 10 10 10 MONTICELLO AR 72 95 70 96 / 20 10 10 10 MOUNT IDA AR 72 97 72 97 / 20 10 10 20 MOUNTAIN HOME AR 67 95 69 94 / 10 10 10 20 NEWPORT AR 69 94 69 95 / 10 10 10 10 PINE BLUFF AR 72 95 71 96 / 20 10 10 10 RUSSELLVILLE AR 70 97 71 95 / 10 10 10 20 SEARCY AR 70 95 70 95 / 10 10 10 10 STUTTGART AR 71 94 70 95 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...56 / LONG TERM...227
Hazardous weather outlook, Aug 6, 5:00 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON AUG 6 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IN SOUTH ARKANSAS WILL EVENTUALLY MOVE TO THE LOUISIANA BORDER BY LATE TODAY...WITH HIGH PRESSURE REGAINING CONTROL OVER MUCH OF THE STATE. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN THE 95 TO 105 DEGREE RANGE. THE COLD FRONT WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. HOWEVER...LARGE PRECIPITATION AMOUNTS ARE NOT EXPECTED. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE AFFECT ON THE CURRENT DROUGHT SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Aug 6, 1:45 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 PM CDT MON AUG 6 2012
ARZ069-061930-
DREW AR-
145 PM CDT MON AUG 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DREW COUNTY UNTIL 230 PM
CDT...
AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF MONTICELLO...MOVING SOUTHEAST AT
5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO... ENON... COLLINS...
SIXTEENTH SECTION... SEVEN DEVILS SWAMP...
MONTICELLO MUNI ARPT... MCCLOY PARK...
KILLIN... DEANE... COMINTO...
BYRD LAKE... BYNUM LAKE... BAXTER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3341 9171 3364 9182 3373 9164 3351 9144
3349 9145 3338 9167 3339 9169
TIME...MOT...LOC 1845Z 330DEG 6KT 3361 9168
56Special weather statement, Aug 6, 1:53 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 153 PM CDT MON AUG 6 2012 ARZ053-061925- CLARK AR- 153 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLARK COUNTY UNTIL 230 PM CDT... AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF ARKADELPHIA...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ARKADELPHIA... RICHWOODS... HOLLYWOOD... GUM SPRINGS... SMITHTON... SHILOH... DEGRAY... DECEIPHER LAKE... COUNTRY CLUB LAKE... ARKADELPHIA MUNI ARPT... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 62 AND 75. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3407 9297 3392 9316 3412 9331 3423 9321 TIME...MOT...LOC 1853Z 315DEG 7KT 3412 9319 /227
Special weather statement, Aug 6, 2:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 246 PM CDT MON AUG 6 2012 ARZ065-069-062030- DESHA AR-DREW AR- 246 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DREW AND WESTERN DESHA COUNTIES UNTIL 330 PM CDT... AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHEAST OF OMEGA...OR NEAR DUMAS... MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROHWER... DUMAS... WINCHESTER... TILLAR... OMEGA... LUCCA LANDING... BACK GATE... YUKON... PICKENS... MCARTHUR... WILBORN BRAKE... TILLAR BRAKE... TILLAR ARPT... PAW PAW BRAKE... OAKLAWN... LOGGY BAYOU... EASTMAN BRAKE... DUCE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3372 9120 3361 9145 3385 9156 3394 9140 TIME...MOT...LOC 1946Z 332DEG 7KT 3384 9145 224
Special weather statement, Aug 6, 3:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 308 PM CDT MON AUG 6 2012 ARZ063-067-068-062055- BRADLEY AR-CALHOUN AR-CLEVELAND AR- 308 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN CLEVELAND... EASTERN CALHOUN AND NORTHWESTERN BRADLEY COUNTIES UNTIL 400 PM CDT... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF ELLISVILLE...OR 10 MILES NORTHEAST OF HAMPTON...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LANARK... HARRELL... ELLISVILLE... TINSMAN... FARMVILLE... BANKS... WAGNON... SUMMERVILLE... HARRELL LAKE... CRANEY... CRAM... BLUE SPRINGS... BIG HILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3350 9210 3342 9240 3367 9246 3373 9229 TIME...MOT...LOC 2008Z 340DEG 7KT 3363 9234 224
Special weather statement, Aug 6, 3:15 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 315 PM CDT MON AUG 6 2012 ARZ053>055-062-062045- CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR- 315 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOT SPRING...WESTERN GRANT...NORTHWESTERN DALLAS AND EXTREME EASTERN CLARK COUNTIES UNTIL 345 PM CDT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF MALVERN...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MALVERN... ROCKPORT... PERLA... LONO... GIFFORD... DONALDSON... CENTRAL... SOCIAL HILL... SAGINAW... ROUND HILL... ROLLA... MALVERN MUNI ARPT... LANDERS... HWY 51 AND 222 JCT... HARP... EBENEZER... BRUSH CREEK... ABCO... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 88 AND 99. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3420 9259 3409 9290 3435 9297 3442 9277 TIME...MOT...LOC 2015Z 339DEG 6KT 3432 9283 224
Special weather statement, Aug 6, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 316 PM CDT MON AUG 6 2012 ARZ064-062045- LINCOLN AR- 316 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 345 PM CDT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GOULD...OR 13 MILES NORTHWEST OF DUMAS...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WARRENTON... MILLS... VARNER... TYRO... ROSE HILL... GOURD... GARRETT BRIDGE... GARNETT... FRESNO... CALHOUN... AVERY... WAGON BAYOU... PANTHER SLOUGH... MILLS SLOUGH... MERONEY... LITTLE GARNETT... HORSESHOE BRAKE... GIBSON BRAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3381 9157 3385 9182 3408 9167 3407 9156 TIME...MOT...LOC 2016Z 011DEG 9KT 3401 9164 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 1:01 PM CDT | Special Weather Statement | LZK | Saline | 29 min |
| Aug 6, 1:26 PM CDT | Special Weather Statement | LZK | Garland | 29 min |
| Aug 6, 1:30 PM CDT | Special Weather Statement | LZK | Saline | 30 min |
| Aug 6, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Saline | 22 min |
| Aug 6, 1:42 PM CDT | Special Weather Statement | LZK | Hot Spring | 43 min |
| Aug 6, 1:45 PM CDT | Special Weather Statement | LZK | Drew | 45 min |
| Aug 6, 1:53 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 43 min |
| Aug 6, 2:23 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 24 min |
| Aug 6, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 45 min |
| Aug 6, 2:46 PM CDT | Special Weather Statement | LZK | Desha | 44 min |
| Aug 6, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 27 min |
| Aug 6, 3:08 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Aug 6, 3:15 PM CDT | Special Weather Statement | LZK | Hot Spring | 30 min |
| Aug 6, 3:23 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 28 min |
| Aug 6, 3:36 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 39 min |
| Aug 6, 3:44 PM CDT | Special Weather Statement | LZK | Grant | 31 min |
| Aug 6, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 40 min |
| Aug 6, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 48 min |
| Aug 6, 4:01 PM CDT | Special Weather Statement | LZK | Montgomery | 29 min |
| Aug 6, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 28 min |
| Aug 6, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 33 min |
| Aug 6, 4:40 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 20 min |
| Aug 6, 4:55 PM CDT | Special Weather Statement | LZK | Yell | 30 min |
| Aug 6, 4:59 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Aug 6, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 27 min |
| Aug 6, 5:27 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Aug 6, 5:35 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 25 min |
| Aug 6, 5:48 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 27 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.